# SDR CALA2019012100140

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 80,208 hours, 30,958 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A253150202
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

NEED TO COMPLY WITH AMM 29-00-00-280-006-A01 CHECK OF Y HYD SYS AFTER PUMP FAILURE OR OPERATION IN A POSSIBLE CAVITATION COND. FOUND PARKING BRAKE VALVE LEAKING REPLACED PER AMM 32-45-14-400 REPLACED NR 2 ENG DRIVEN PUMP DUE TO CAVITATION PER AMM 29-13-51-4 00 REPLACED YELLOW LOW PRESSURE FILTER PER AMM 29+-13-44-400 REP LACED YELLOW HP FILTER PER AMM 29-13-45-610-001-A PERFORMED ENG RUN NR 2 LEAK CKS NONE FOUND ROTABLE PARTS CHANGE WAS INDICATED - TT # 1452258  SN OFF 0494 TT # 1259843 SN OFF 1466 IPC REFERENCE # 29-13-51-01B VALVE, PARKING OFF 31-3245-9-9003 0494 ON 31-3245-9-9003 7400.
